# SDR UALA2012022301094

- Difficulty date: February 22, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 76,207 hours, 22,008 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED DOUBLERS PER ECRA 5330-04207 WORK ACCOMPLISHED DURING HMV ON LP 9962411 & WORK CARD 59745401C.  ACCOMPLISH PERM REPAIR WITHIN 12 MONTHS PLANNING TO CONTACT ENGR AFTER 10 MONTH BUT BEFORE 11 MONTHS.  PER ECRA 5330-04207.
